sexologist-icon
Pain in testes and abdomen
Sir, i have pain in my testes and abdomen suddenly in 4 5 days It's been 1 year I'm also taking the pills of performance vitality from 10 days ago.
22 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Share few more detail history of sexual frequency health etc come online for better understanding of your problem and advice treatment chat now
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
We might need to get your sonography done. Basis which we’ll be in a better position to help you get your issue resolved.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.